MathSciNet Relay Station
MathSciNet bibliographic data
MR425868 (54 #13818) 53C55
Yano, Kentaro; Kon, Masahiro Totally real submanifolds of complex space forms. II. Kōdai Math. Sem. Rep. 27 (1976), no. 3, 385–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement